Hi i’m leo. i am 45 yrs old, male. took zyrtec...Hi I’m Leo. I am 45 yrs old, male. Took Zyrtec for five weeks and started losing taste. Also having trouble controlling muscles on right side of face. I stopped taking Zyrtec and my taste came back 80%. Facial problems persist. Hope to find some information here. Thanks. Add comment Follow a Care Guide Be a Care Guide
- I have lost me sense of taste and have been taking zertex during this time and have not been able to determine the cause. Have just thought of this as prossible problem. Had gall bladder removed in December of 2015 and problem seems to have started after that also.
- My 9 month old baby girl was prescribed Zyrtec & now has torticollis.
- About 9 months ago my 7 year old started having violent meltdowns over everything. I recently learned that Zyrtec might be the culprit. Since taking him off it he has progressively improved.
- Severe allergies and taking lithium and trileptal
- I have been taking Zyrtec for a couple of months and noticed that my vision is getting more blurry. I had cataract surgery in March. It also blurred when I took an antibiotic. Is this common?
Related support groups
- Support group for people who have Facial Nerve Palsy (6 members)
- Support group for people who have Taste Loss (38 members)
- Support group for people who have Taste - Impaired (615 members)
- Support group for people who take Zyrtec (163 members)